# SDR UPS03840475

- Difficulty date: April 21, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- Aircraft time: 70,793 hours, 26,378 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3 L-1 DOOR LWR AFT CORNER SKIN CRACKED 2 EA BY CUTOUT MARKED.   REPAIRED LOWER AFT DOOR CORNER IAW DC8 SRM 53-2-0 FIG 15, TR 53-128,  TR 53-155 AND REO G09193
